Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Akira Kono and Dai Tamaki
Title: Generalized cohomology
Additional book information: Translations of Mathematical Monographs, vol. 230, American Mathematical Society, Providence, RI, 2006, xi+254 pp., ISBN 978-0-8218-3514-2, US$49.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: John R. Harper
Affiliation: University of Rochester
Email: harper@math.rochester.edu
Journal: Bull. Amer. Math. Soc. 45 (2008), 309-314
MSC (2000): Primary 55N20; Secondary 55N12, 55N22, 55N40, 55T05, 55-02
DOI: https://doi.org/10.1090/S0273-0979-07-01161-5
Published electronically: May 2, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society